Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ahappycamper

Post Accutane, when will you be able to apply a retinoid again?

Recommended Posts

Hi guys, I'm about to start taking Accutane and I know if you want to get chemical pels to address the pigmentation problems after your Accutane treatment, you're supposedto wait 6 months.

Does anyone know how long post Accutane you're supposed to wait before applying a topical retinoid? I want to know so I can be ableto *time* everything from here on out.

Thanks!

Share this post


Link to post
Share on other sites

I don't think there is any reason why you can't use a retinoid immediately after ceasing accutane. I am on low dose accutane (10mg per day) and I am using retin-a concurrently. Nevertheless, since you haven't started accutane, you'll see your derm again, so you'll have a few months to direct your question to him/her.

Also, just for future reference, I think retinoids have to be stopped 2 weeks before a peel because of the way it thins your epidermal layer. So just to be safe, ask your derm about it too.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×